# SDR EE4Y090347

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N963PG
- Make and model: Doug DC-9-83
- Aircraft serial: 49568
- Aircraft time: 40,442 hours, 25,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5936597514
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED ON LWR FUSELAGE, FWD CARGO COMPARTMENT AT Y STA 427 FLOOR SUPPORT WITH CORROSION.
